# SDR QXEA2023030700034

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,759 hours, 6,284 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 426000185
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,221 hours, 8,427 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG TLA NOT TOGA CAUTIONED ILLUMINATED DURING TAKEOFF AT APPROXIMATELY 80 KIAS MANUALLY VERIFIED THRUST LEVERS WERE IN TOGA POSITION. ABORTED TAKEOFF AND RETURNED TO THE GATE. REMOVED FROM SERVICE. AUTO THROTTLE SYSTEM PLACED ON MEL 22-30-00A. RETURNED TO SERVICE. 3/23 MEL CLEARED BY REPLACING THRUST CONTROL QUADRANT ON H9010/1139 TASK CARD N/R 00009, THIS ACTION CLEARS MEL 22-30-00(B).
